Continuity of the feasible solution sets of probabilistic constrained programs

Contributed Papers


In this paper, we show the continuity of the feasibility set with respect to the reliability levels and with respect to the distribution of the random elements of a stochastic program with probabilistic constraints. Continuity is then used to obtain stability results for this type of stochastic program. An easy criterion is given for checking the conditions which guarantee the continuity of the feasibility set.

Key Words

Probabilistic constrained programs feasible solution sets stability point-to-set maps 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Salinetti, G.,Approximations for Chance-Constrained Programming Problems, Stochastics, Vol. 10, pp. 159–179, 1983.Google Scholar
  2. 2.
    Billingsley, P., Convergence of Probability Measures, John Wiley, New York, New York, 1968.Google Scholar
  3. 3.
    Prekopa, A.,Logarithmic Concave Measures and Related Topics, Stochastic Programming, Edited by M. Dempster, Academic Press, New York, New York, pp. 63–82, 1980.Google Scholar
  4. 4.
    Hogan, W.,Point-to-Set Maps in Mathematical Programming, SIAM Review, Vol. 15, pp. 591–603, 1973.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • J. Wang
    • 1
  1. 1.Department of MathematicsNanjing UniversityNanjingChina

Personalised recommendations